# SDR CALA2024111802884

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 50,775 hours, 17,925 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FRONT SPAR L/E INTERNAL RIB # 4 STIFFENER # 2 CRACKED @ LOWER L/E RADIUS.MKD DOT 004 REF. AAR N/R:9919663 REPAIRED RIB #4 AT R/HORIZ STAB IN REF B737-900ER SRM 51-40-02-0G-0, DWG 182A2401, DWG 182A4001, SRM 55-10-09-2R-5.
